# SDR HNAA2025100300673

- Difficulty date: August 26, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 41,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F068552 SHEAR CLIP IS CRACKED AT FRAME 26 BETWEEN STRINGERS 16R-17R.  REMOVED AND REPLACED SHEAR CLIP AT FRAME 26 BETWEEN STRINGERS 16R-17R IAW EMB 145 SRM 51-40-02.
